Skip to main content

Research Repository

Advanced Search

Constant length substitutions, iterated function systems and amorphic complexity

Fuhrmann, Gabriel; Gröger, Maik

Authors

Maik Gröger



Citation

Fuhrmann, G., & Gröger, M. (2020). Constant length substitutions, iterated function systems and amorphic complexity. Mathematische Zeitschrift, 295(3-4), https://doi.org/10.1007/s00209-019-02426-2

Journal Article Type Article
Publication Date 2020
Deposit Date Aug 28, 2021
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Electronic ISSN 1432-1823
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 295
Issue 3-4
DOI https://doi.org/10.1007/s00209-019-02426-2